Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed with maxillary sinus blockage, CT scan showed total opacification of sphenoid, no relief with antibiotics. Suggestion?

hello, in the last 5 months i was diagnosed with maxillary sinus blockage. whent on 3-4 anti biotic courses, no avail, then drainage. Had sudden eyepain and headaches returned to ent. current c.t said whilst maxillary is somewaht better a total opification of the sphenoid is present. symptoms have been odd ammonia type smell, nausea , cold sweats and dizzyness oh heaaches and eye twitch. max was left side this is right side. started anti biotics again yesterday. am very concerned. have to wait 3 weeks for nxt appointment but still having symptoms. could this be worse for me, the postioning etc? thank you.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for the question.

It's clearly a case of chronic sinusitis and since there has been repeat courses of antibiotic , I think it's time to consider other treatment options like surgery to make the sinuses drain effectively and preventing recurrent episodes.

Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor